# SDR YENA2021041600239

- Difficulty date: April 11, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 79,584 hours, 29,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frms 66-68 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, COROSION LOWER SILL LOC. FR66 & FR68 STR 23R AFT GALLEY AREA ; "REF AEROMAN NR W/O# 2021-116/1 WCC# 2021-113261 REMOVED AND REPLACED LOWER SILL LOC. FR66 & FR68 STR 23R AFT GALLEY AREA. IAW A320 SRM 51-72-11-911-001 & DWG# D53480020 (THIS IS CONSIDERED A MAJOR REPAIR)
